Ask a doctor

I had Botox 2 weeks ago and have broken out in pimples all over my forehead?

I had Botox about 2 weeks ago and a top up 1 week ago. The first time I was injected there was no issue however, I have since broken out in small whitehead like pimples over my forehead. This has happened before just after my botox injections and think it can be managed. My question is how can I help treat these without using acne treatments or harsh treatments? Also could this be the type of Botox used as I had them done a different places, I think they have used different products? Thanks

Doctor Answers (2)

I had Botox 2 weeks ago and have broken out in pimples all over my forehead?

+1

I agree that it may have been the numbing cream that caused the break out, Its best to follow up with your medical provider to evaluate you


Los Angeles Plastic Surgeon
5.0 out of 5 stars 203 reviews

Botox and pimples

+1

There is only one type of Botox. There are other neuromodulators - Botox, Dysport, and Xeomin all being options - is this what you mean? My suspicion is that you have some kind of outbreak due to the numbing cream put you on before the injections are done.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.